MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA LINER: MPACT FLAT PE HC LINER 32/D; ACETABULAR PE HC LINER

MEDACTA INTERNATIONAL SA LINER: MPACT FLAT PE HC LINER 32/D; ACETABULAR PE HC LINER
Model Number 01.32.3241HCT
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 07/07/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 15 july 2020: lot 1907429: (b)(4) items manufactured and released on 25-sept-2019.Expiration date: 2024-09-11.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Additional implant involved: ball heads: mectacer 01.29.205 biolox delta ceramic ball head 12/14 ø 32 size m 0 (k112115) lot.1903853.Batch review performed on 15 july 2020: lot 1903853: (b)(4) items manufactured and released on 24-jul-2019.Expiration date: 2024-07-13.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
1 day after primary surgery the surgeon revised the patient stem, head, and liner for a dislocation (head from liner).The surgery was completed successfully.

Brand Name
LINER: MPACT FLAT PE HC LINER 32/D
Common Device Name
ACETABULAR PE HC LINER
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key10331336
Report Number3005180920-2020-00474
Device Sequence Number3162656
Product Code LPH
UDI-Device Identifier07630030811876
UDI-Public07630030811876
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K103721
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/28/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/11/2024
Device Model Number01.32.3241HCT
Device Catalogue Number01.32.3241HCT
Device Lot Number1907429
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/07/2020
Initial Report FDA Received Date07/28/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;